By Topic

Verification of the Kalman conjecture for systems containing numerator dynamics

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Djebrane, A. ; Institute d''Electricité et d''Electronique, Boumerdes, Algeria ; Fannin, D.R.

The Kalman conjecture is shown to be true for certain systems of arbitrary order containing numerator dynamics. Simple restrictions on the system parameters are obtained such that the validity of the Kalman conjecture can be easily tested.

Published in:

Proceedings of the IEEE  (Volume:69 ,  Issue: 9 )